RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 3, страницы 326–338 (Mi jmag296)  

The Stokes structure in asymptotic analysis II: from differential equation to Stokes structure

V. Gurariia, V. Katsnelsonb, V. Matsaevc, J. Steinerd

a School of Mathematical Sciences, Swinburne University of Technology, PO Box 218 Hawthorn VIC 3122 Melbourne, Australia
b Department of Mathematics, the Weizmann Institute of Szience, Rehovot, 76100, Israel
c School of Mathematical Sciences, Tel Aviv University, Ramat Aviv Tel Aviv, 69978, Israel
d Department of Applied Mathematics, JCT-Jerusalem College of Technology, 21 Havaad Haleumi St., POB 16031, Jerusalem, 91160, Israel

Аннотация: We present a method of direct derivation of the Stokes structure $\mathfrak{S}$ from a differential equation. We introduce and revise the related important definitions and statements using the Weber's differential equation as an example. Our technique presented in this paper will be extended later to matrix differential equations.

Полный текст: PDF файл (265 kB)
Полный текст: http:/.../abstract.php?uid=m09-0326e

Реферативные базы данных:
Тип публикации: Статья
MSC: 34M25, 34M30, 34M37, 34M40
Поступила в редакцию: 19.07.2002
Язык публикации: английский

Образец цитирования: V. Gurarii, V. Katsnelson, V. Matsaev, J. Steiner, “The Stokes structure in asymptotic analysis II: from differential equation to Stokes structure”, Матем. физ., анал., геом., 9:3 (2002), 326–338

Цитирование в формате AMSBIB
\RBibitem{GurKatMat02}
\by V.~Gurarii, V.~Katsnelson, V.~Matsaev, J.~Steiner
\paper The Stokes structure in asymptotic analysis II: from differential equation to Stokes structure
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 3
\pages 326--338
\mathnet{http://mi.mathnet.ru/jmag296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949789}
\zmath{https://zbmath.org/?q=an:1077.34087}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag296
  • http://mi.mathnet.ru/rus/jmag/v9/i3/p326

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей
  • Просмотров:
    Эта страница:103
    Полный текст:50
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019